# SDR UPS99830420

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E LWR SKIN AT XFS 340, 17 FWD OF THE SPAR WAS CRACKED AT 1 FASTENER HOLE.  STOP DRILLED CRACK AND REPAIRED THE SKIN IAW EO DC8-5720-7767-A.
